# SDR CA131230002

- Difficulty date: December 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,496 hours
- Engine: Ge CF343B1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Part number: 16050115
- Condition: Failed
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, AFTER SELECTING LANDING GEAR UP, FLIGHT CREW RECEIVED A NOSE GEAR UNSAFE INDICATION AND A LANDING GEAR DISAGREE INDICATION.  FLIGHT CREW WERE ABLE TO CONFIRM GEAR DOWN AND LOCKED, HOWEVER COULD NOT CONFIRM NOSE GEAR UP. ACFT COMPLETED FLIGHT SAFELY WITH THE GEAR DOWN.  UPON ARRIVAL AT THE GATE THE GEAR DISAGREE MESSAGE HAD CLEARED.  MAINTENANCE FOUND EVIDENCE OF FLUID LEAKING FROM OLEO AND LOW STRUT PRESSURE. IN FLIGHT THAT WOULD PREVENT THE NOSE STRUT FROM FULLY EXTENDING WHICH IN TURN PREVENTS IT FROM RETRACTING. ACFT WAS PLACED IN HANGER AND PUT ON JACKS FOR REPAIR.  MAINTENANCE WAS UNABLE TO REMOVE THE SLIDING MEMBER OUT OF THE STRUT.  FOUND LOWER BEARING/CENTERING CAM DEVISE ROTATED WHEN OLEO WAS TURNED WHILE STILL IN STRUT.  THIS IS NOT NORMAL AND SHOULD NOT HAPPEN. NOSE GEAR SHOCK STRUT ASSY, PN 16050-115, SN DCL1043/04, REPLACED. GEAR SWINGS AND REQUIRED FUNCTIONAL CHECKS COMPLETED SATISFACTORY. TSN 23492.2, CSN 18113. VENDOR REPAIR TEAR DOWN REPORT HAD BEEN REQUESTED.
